# SDR CA080212001

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 10,764 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Adapter
- Part number: C6WM10271
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLIANCE WITH SB 6/540 (WING-FRONT SPAR ADAPTER ASSEMBLY (P/N C6WM1027-1) INSPECTION FOR CRACKS) A CRACK WAS FOUND ON THE LT FRONT SPAR ADAPTER. REPLACED LT FRONT SPAR ADAPTER ASSY PN C6WM1027-1 WITH PN C6WM1027-3 IAW SB NR 61542. (TC NR 20080212001)
